Աստղաֆիզիկա =Астрофизика =Astrophysics

Уравнения звездной конвекции. II. Замыкание системы

Ковшов, В. И. (1979) Уравнения звездной конвекции. II. Замыкание системы. Աստղաֆիզիկա, 15 (4). pp. 671-688.

[img]
Preview
PDF
Download (1233Kb) | Preview
    Item Type: Article
    Additional Information: The stellar convection equations. II. The closed systems.
    Uncontrolled Keywords: Kovshov V. I.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 02 Oct 2013 14:55
    Last Modified: 02 Oct 2013 14:55
    URI: http://astro.asj-oa.am/id/eprint/3832

    Actions (login required)

    View Item